Alert archive / Michigan / River Flood Warnings in 2008

River Flood Warning 112, NWS Northern Indiana

December 27, 2008Elkhart County, Indiana; Branch County, Saint Joseph County, Michigan

NWS Northern Indiana issued this river flood warning at Dec 27, 2008, 10:34 PM EST for Elkhart County, Indiana; Branch County, Saint Joseph County, Michigan. It took effect at Dec 31, 2008, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 27, 2008, 10:34 PM EST (03:34 UTC)
In effect from
Dec 31, 2008, 7:00 AM EST
Expired
Dec 28, 2008, 11:31 AM EST
In force
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Elkhart County, IN, Branch County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (MI/IN) at Three Rivers (TRVM4).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04097500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 27, 6:35 PM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Dec 27, 6:35 PM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EST SAT DEC 27 2008

.AVIATION...

COMPLICATED AVIATION FORECAST. SQUALL LINE HAS MOVED THROUGH KSBN
AND NEARING KFWA. WINDS SHIFT NORTHWEST BEHIND THIS LINE BUT
EXPECTED TO COME QUICKLY BACK TO SOUTH AND SOUTHEAST AHEAD OF MAIN
FRONT STILL OVER ILLINOIS. LARGE AREA OF STRATIFORM RAIN SPREADING
ACROSS AREA AHEAD OF MAIN FRONT. EXPECT MVFR VIS WITH THIS. WINDS
WILL INCREASE POST FRONTAL OVERNIGHT WITH GUSTS TO 40 TO 45 KNOTS
POSSIBLE WITH COLD AIR ADVECTION. FLURRIES OR LIGHT SNOW SHOWERS
SUNDAY MORNING BUT LITTLE RESTRICTION EXPECTED. WINDS TO DIMINISH
SOME THROUGH THE DAY BUT STILL GUSTY IN AFTERNOON.

&&

.SHORT TERM...
TONIGHT THROUGH SUNDAY NIGHT

VERY DYNAMIC SYSTEM AFFLICTING THE REGION WITH RECORD
TEMPS/FLOODING/AND SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE
REGION. LOCALLY TEMPS HAVE SURGED INTO THE 60S WITH DEWPOINTS WELL
INTO THE 50S. STRONG SOUTHERLY WINDS WILL CONTINUE TO INCREASE
THROUGH EVENING AHEAD OF A DEEPENING/DEVELOPING LOW PRESSURE OVER
WESTERN IL. MCS PUSHING INTO THE EASTERN IL ASSOCIATED WITH A SUBTLE
MID LEVEL SPEED MAX /PER PROFILER OBS/CONTINUING TO SUPPORT DAMAGING
WINDS ACROSS PORTIONS OF IL. IT IS QUITE POSSIBLE THIS LINE OF
THUNDERSTORMS WILL HOLD TOGETHER AS IT PUSHES EAST. HOWEVER...BETTER
LL MOISTURE AND INSTABILITY STILL REMAINS SOUTHWEST OF THE FA...AND
IS NOT EXPECTED TO ARRIVE UNTIL THIS EVENING. HAVE INCLUDED SVR
MENTION IN THE ZONES FOR THE WEST LATE THIS AFTERNOON...AS VERY
STRONG FLOW EXISTS JUST OF THE SFC WITH 53 KNOTS OBSERVED ON THE 18Z
ILX RAOB. ANY LOCAL DOWNDRAFT COULD EASILY MIX DOWN THIS FLOW TO THE
SFC. DEEP UPPER LOW CENTERED OVER WESTERN OK WILL LIFT INTO THE
MIDWEST SUPPORTING THE DEEPENING OF THE SFC LOW OVER WESTERN IL AS
IT TRANSLATES NORTHEAST INTO THE GREAT LAKES. MOMENTUM INCREASES
WILL BE ONGOING PER A TIGHTENING BAROCLINIC ZONE EXTENDING FROM THE
UPPER MIDWEST INTO THE CENTRAL PLAINS. H3 PROGS NEARLY 140 KNOTS AT
H5 BY 12Z SUN...WITH A PERIOD OF 70 TO 80 KNOTS OF FLOW PROGGED AT
H85...VERY IMPRESSIVE INDEED. THIS STRONG FLOW WILL INTERACT WITH
FRONTAL INDUCED CONVECTION...SUPPORTING A LINE OF TS CAPABLE OF
PRODUCING DAMAGING WINDS.

DETERMINISTIC MODELS VARY ON THE EVOLUTION OF TONIGHTS
SYSTEM...WITH THE NAM OPTING FOR A SLOWER FROPA THAN THE GFS.
HOWEVER...FORECAST MODEL GUIDANCE NEEDS TO BE TAKEN LIGHTLY...AS
CONVECTIVE PROCESS ONGOING WERE NOT HANDLED WELL AND SENSIBLE
WEATHER COULD STRAY FROM MODEL PROGS VERY EASILY...MAINLY IN THE
EVOLUTION OF TONIGHTS PRECIP AND FRONTAL PROGRESSION. HENCE...HAVE
OPTED FOR A BLEND OF THE SREF/GFS/NAM...AVOIDING RELIANCE ON ONE
MODEL PROG.

TONIGHT...SHOWERS AND TS WILL PROGRESS INTO THE FA AS UPPER LEVEL
COOLING COMMENCES AND LL CONVERGENCE INCREASES WITH THE ARRIVAL OF
THE SFC FRONT COUPLED WITH CONVECTIVE OUTFLOWS. GIVEN RAMPED UP FLOW
JUST OFF THE SFC OF NEARLY 80 KNOTS AT H85 AND 50 KNOTS AT
H950...CONCERNED ABOUT DAMAGING WINDS MIXING DOWN TO THE SFC TROUGH
CONVECTIVE INDUCED DOWNWARD MOMENTUM TRANSFER IN SH/TS. IN
ADDITION...A FEW TS MAY ORGANIZE INTO ALLOWING SEGMENTS WITH
ENHANCED WIND THREAT WHERE CAPE AND SHEAR ARE BALANCED...AS LL SHEAR
REMAINS OFF THE CHART. NOT RULING OUT AN ISOLATED TORNADO GIVEN THE
INTENSE FLOW...WITH 0-1 KM HELICITY OVER 800 M2/S2. COLD FRONT WILL
PUSH THROUGH THE REGION TONIGHT ENDING PRECIP CHANCES WEST TO EAST.
NOT EXPECTING ANY SNOW ON THE BACKSIDE OF THIS SYSTEM GIVEN WARM
THERMAL FIELDS AND LIFT/FORCING DEPLETED BEFORE COLD AIR ARRIVES.
DID LEAVE A SMALL CHANCE FOR SW IN THE FAR NW SUN. HOWEVER...THE
LAKE INDUCED INSTABILITY REMAINS DISMAL AND LIFT DOES NOT EXTEND
INTO THE DGZ.

WINDS WILL BE PROBLEMATIC TONIGHT AS STRONG CAA/ADIABATIC LAPSE
RATES OFF THE SFC/STRONG FLOW ALOFT...H95 GEOSTROPHIC FLOW OF NEARLY
60 KNOTS/AND H95 FLOW PARALLEL WITH THE ISALLOBARIC WIND. HAVE
INCREASE WINDS SOME...OPTING FOR WINDS JUST BELOW HIGH WIND WARNING
CRITERIA. WILL BEEF UP ADV WINDS.

LOOK FOR A COOLER DAY SUN WITH CLEARING BY LATE MORNING AFTERNOON.

&&

.LONG TERM...MODELS FAIRLY CONSISTENT FOR MOST OF THE LONG TERM
PERIOD SO FEW CHANGES IN THE FORECAST. WILL KEEP CHANCE OF LIGHT
SNOW IN THE FORECAST FOR TUESDAY NIGHT ASSOCIATED WITH A WEAK
CLIPPER THAT CUTS ACROSS MICHIGAN. STILL SOME DISAGREEMENT FOR LATE
WEEK SYSTEM. APPEARS GFS IS SLOWLY COMING AROUND TO WEAKER ECMWF
SOLUTION BUT WILL ALLOW FOR A CHANCE OF LIGHT SNOW FRIDAY AND FRIDAY
NIGHT.

EXPECT HIGH TEMPS IN THE 40S ON MONDAY THAT WILL SLIP INTO THE 30S
TUESDAY..LOWER 30S WEDNESDAY AND THURSDAY AND UPPER 20S AND LOWER
30S FRIDAY AND SATURDAY. LOWS IN THE MID AND UPPER 20S MONDAY
TUESDAY WILL SLIP TO THE TEENS AND LOWER 20S WEDNESDAY THROUGH
SATURDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 1 PM EST /12 PM CST/ SUNDAY FOR INZ003>009-
     012>018-020-022>027-032>034.

     FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ003>008-012>016-020.

MI...WIND ADVISORY UNTIL 1 PM EST SUNDAY FOR MIZ077>081.

     FLOOD WATCH THROUGH SUNDAY MORNING FOR MIZ077>081.

OH...WIND ADVISORY UNTIL 1 PM EST SUNDAY FOR OHZ001-002-004-005-015-
     016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR LMZ043-
     046.

     GALE WARNING UNTIL 4 PM EST SUNDAY FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...SABONES
AVIATION...LASHLEY
Hazardous weather outlook, Dec 27, 5:31 AM EST, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 AM EST SAT DEC 27 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-281045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
531 AM EST SAT DEC 27 2008 /431 AM CST SAT DEC 27 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT NORTHWEST OF A MONTICELLO TO HILLSDALE
LINE TODAY AND TONIGHT. HEAVY RAINFALL...THUNDERSTORMS... AND
MELTING SNOW MAY CAUSE FLOODING IN THIS AREA. THERE IS A CHANCE OF
THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT AS A STRONG COLD
FRONT MOVES THROUGH. ISOLATED DAMAGING WIND GUSTS MAY ACCOMPANY THE
THUNDERSTORMS TONIGHT...MAINLY SOUTH OF ROUTE 6. A WIND ADVISORY
IS IN EFFECT FOR THE ENTIRE AREA THIS AFTERNOON AND TONIGHT FOR
WIDESPREAD WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY REMAINS IN EFFECT THROUGH MIDDAY SUNDAY FOR WIND
GUSTS TO 45 MPH. SOME RIVER FLOODING IS POSSIBLE INTO EARLY NEXT
WEEK DUE TO HEAVY RAIN AND MELTING SNOW OVER THE
WEEKEND...ESPECIALLY OVER NORTHWEST PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-281045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
531 AM EST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND A GALE WARNING IS IN
EFFECT TONIGHT. THUNDERSTORMS ARE ALSO EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A GALE WARNING REMAINS IN EFFECT FOR SUNDAY. A SMALL CRAFT
ADVISORY MAY BE NEEDED SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Dec 27, 5:35 PM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EST SAT DEC 27 2008

INZ006>009-016>018-022>027-032>034-272330-
ADAMS IN-ALLEN IN-BLACKFORD IN-CASS IN-DE KALB IN-GRANT IN-HUNTINGTON
IN-JAY IN-KOSCIUSKO IN-LAGRANGE IN-MIAMI IN-NOBLE IN-STEUBEN
IN-WABASH IN-WELLS IN-WHITLEY IN-
535 PM EST SAT DEC 27 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN AND CENTRAL INDIANA...

NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS INDICATED
STRONG THUNDERSTORMS WERE MOVING EAST NORTHEAST ACROSS CENTRAL AND
NORTHERN INDIANA THIS EVENING. THESE STORMS WILL EVENTUALLY PUSH
INTO NORTHEAST AND EAST CENTRAL INDIANA BY 630 PM EST.

WIND GUSTS TO 50 MPH...SMALL HAIL AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THESE STORMS. ISOLATED SEVERE THUNDERSTORMS WITH WIND
GUSTS TO NEAR 70 MPH ARE ALSO POSSIBLE.

RAINFALL AMOUNTS UP TO ONE INCH ARE ALSO POSSIBLE THIS EVENING AND
OVERNIGHT. THIS COULD LEAD TO LOCALIZED FLOODING IN SOME
AREAS...ESPECIALLY LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE
THROUGH FLOODED AREAS. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE
WARNINGS THIS EVENING.
Local storm report, Dec 27, 6:07 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     NAPPANEE                41.45N  85.98W
12/27/2008                   ELKHART            IN   LAW ENFORCEMENT

            POLE BARN BLOWN OFF ITS FOUNDATION. TREES DOWN IN
            SOUTHWEST PART OF NAPPANEE.

&&

EVENT NUMBER IWX0802129

LMK
Special weather statement, Dec 27, 7:16 PM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EST SAT DEC 27 2008

OHZ001-002-004-005-015-016-024-025-280200-
ALLEN OH-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN
WERT OH-WILLIAMS OH-
716 PM EST SAT DEC 27 2008

...SHOWERS WITH STRONG WINDS WILL MOVE ACROSS NORTHWEST OHIO THIS
EVENING...

NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS INDICATED
A NARROW LINE OF STRONG SHOWERS...WITH ONLY ISOLATED THUNDER AND
LIGHTNING...MOVING EAST ACROSS NORTHWEST OHIO AND EXTREME NORTHEAST
INDIANA. WIND GUSTS TO NEAR 50 MPH ARE POSSIBLE ALONG THE LEADING
EDGE OF THESE SHOWERS AS THEY MOVE ACROSS THE AREA.

IN ADDITION TO THE WIND GUSTS...SMALL HAIL AND HEAVY DOWNPOURS CAN
BE EXPECTED. ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS TO NEAR
70 MPH ARE CANNOT BE RULED OUT...BUT AGAIN...VERY LITTLE THUNDER AND
LIGHTNING ARE ACTUALLY ASSOCIATED WITH THIS LINE. THE THREAT FOR
DAMAGING WINDS WITH THIS LINE SHOULD END BETWEEN 900 PM EST AND 1000
PM EST ACROSS NORTHWEST OHIO.

RAINFALL AMOUNTS UP TO ONE INCH ARE ALSO POSSIBLE THIS EVENING AND
OVERNIGHT WITH RAIN BEHIND THIS INITIAL LINE. THIS COULD LEAD TO
LOCALIZED FLOODING IN SOME AREAS...ESPECIALLY LOW LYING AND POOR
DRAINAGE AREAS. SOME RIVER FLOODING MAY ALSO FOLLOW. DO NOT DRIVE
THROUGH FLOODED AREAS. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE
WARNINGS THIS EVENING.
Local storm report, Dec 27, 7:45 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     FLOOD            AKRON                   41.04N  86.02W
12/27/2008                   FULTON             IN   TRAINED SPOTTER

            PONDING ON SOME ROADS. SOME FIELDS ARE FLOODED WITH
            WATER APPROACHING THE ROADS.

&&

EVENT NUMBER IWX0802130

LMK
Special weather statement, Dec 27, 10:12 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EST SAT DEC 27 2008

INZ025>027-032-033-280345-
ADAMS IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-WELLS IN-
1012 PM EST SAT DEC 27 2008

...SPECIAL WEATHER STATEMENT...

AT 1008 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTH OF FAIRMOUNT...MOVING NORTHEAST AT 80 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  UPLAND AND HARTFORD CITY...
  BLUFFTON...
  VAN BUREN...
  MONTPELIER...
  MARKLE...
  ARCANA...LAKE WOOD AND SHAMROCK LAKES...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Dec 27, 10:34 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 PM EST SAT DEC 27 2008

INZ018-026-027-033-034-OHZ015-024-280400-
ADAMS IN-ALLEN IN-BLACKFORD IN-JAY IN-PAULDING OH-VAN WERT OH-WELLS
IN-
1034 PM EST SAT DEC 27 2008

...SPECIAL WEATHER STATEMENT...

AT 1033 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTPELIER...OR 11 MILES SOUTH OF
BLUFFTON...MOVING NORTHEAST AT 70 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BLUFFTON...
  BERNE...
  DECATUR...
  GENEVA...
  MONROE...
  MONROEVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:00 PM ESTRiver Flood WatchIWXCarroll, White37 hr
Dec 27, 8:32 PM ESTAreal Flood WarningIWXCass, Elkhart, Fulton, Kosciusko, LaPorte, Marshall and 6 more12 hr
Dec 27, 10:31 PM ESTRiver Flood WarningIWXMarshall, Saint Joseph, Starke61 hr
Dec 27, 10:34 PM ESTRiver Flood WarningIWXMarshall, Saint Joseph, Starke37 hr
Dec 27, 10:34 PM ESTRiver Flood WarningIWXElkhart, Saint Joseph60 hr
Dec 28, 5:11 AM ESTRiver Flood WarningIWXCass, Miami, Wabash36 hr
Dec 28, 7:35 AM ESTRiver Flood WarningIWXAllen38 hr
Dec 28, 7:35 AM ESTRiver Flood WarningIWXAllen, DeKalb6 days
Dec 28, 7:35 AM ESTRiver Flood WarningIWXAdams, Allen38 hr
Dec 28, 10:24 AM ESTSmall Craft AdvisoryIWX13 hr
Dec 28, 10:33 AM ESTRiver Flood WarningIWXHuntington, Wells41 hr
Dec 28, 10:33 AM ESTRiver Flood WarningIWXElkhart, Saint Joseph30 hr
Dec 28, 3:27 PM ESTRiver Flood WarningIWXAllen30 hr
Dec 27, 7:02 PM ESTRiver Flood WarningIWXDefiance, Fulton, Williams9 days
Dec 28, 7:35 AM ESTRiver Flood WarningIWXDefiance, Henry52 hr
Dec 28, 7:35 AM ESTRiver Flood WarningIWXWilliams4 days

Nearby

River Flood Warnings in Michigan, 2008River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.